531colin wrote:georgew wrote:............
I know that increasing age may have a part to play and it may be difficult to separate out the consequences from statin use and this fact....but I have to say that after stopping statins I now feel fully human for the first time in years.
I am now refusing statins.
I took one for maybe 20 years, until muscle pain and stiffness became unbearable.......muscle pain/stiffness is the most common side-effect listed in the leaflet, and predisposing factors are age and light weight.....well, I've never been this old before, and I haven't been this light since I was maybe 30.
I took about a year off statins, and was back to 100 mile days in the summer. Then I got talked into trying another statin, about 3 months this time until I was unable to put my socks on.
So thats it, no more statins for me. If I were to take the bloody things I rather doubt I would live for ever, but it might just feel like it!
I suspect that more and more people are doing this.